It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Kallay,

Welcome to the boards. I don't know what is causing your cough specifically but I can give you a couple things to have checked. A flare will often effect you lung or heart function and both of these could cause the tickle you speak of. Some medications can cause it also. Read the pamphlets the pharmacy gave you with your precriptions, if you are taking any, and see if this is a side effect of one of them. Good luck

May God Bless and Keep Us All
Patience 50 :wave:
Hi Kallay,
I'm also new here to I to have a cough with my Lupus but just started recently myself with the coughing. I think if I'm not doing any better within the next couple of days I will have it checked out. I'm going to have to check my medications to see if this is a side effect of them. I would check your meds to see if it is a side effect and if not then I would have it checked out by your doctor. Good Luck.
Lupus904





All times are GMT -7. The time now is 03:37 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!